# SDR AALA202403047504

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 32,171 hours, 13,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1023 S14-15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK FOUND AT AIRCRAFT BS 1023 BETWEEN STR 14L TO 15L. DOUBLER REPAIR ACCOMPLISHED PER EA352182 AND B737-800 SRM 53-80-01-2R-5 REPAIR 5.
